# SDR DALA2024020601553

- Difficulty date: February 2, 2024
- Submitted: February 6, 2024
- Operation: Air carrier
- Aircraft: N177DZ
- Make and model: Boeing 767332
- Aircraft serial: 29698
- Aircraft time: 96,128 hours, 20,320 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 1540 S38-39r
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1707 BULK CARGO COMPARTMENT FOUND SHEAR TIE CORROSION LOCATE AT STA 1540, S-38R TO S-39R. CORRECTIVE ACTION: R/R SHEAR TIE AS PER B767-300 SRM 51-40-02 (0183341)
